# SDR SWIA202162049

- Difficulty date: September 10, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER FS320 (601R318038-3) HAS CORROSION OROUND SEVERAL FASTENERS THROUGH THE SKIN      (C-CHECK RO 10/29/2021)     INSTALLED NEW FORMER REF DWG 601R31702 REV N CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY
